RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Skorokhodov, Vladimir Aleksandrovich

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:1281
Abstract pages:408
Full texts:140
References:78
Associate professor
Candidate of physico-mathematical sciences (2004)
Speciality: 05.13.18 (Mathematical modeling, numerical methods, and the program systems)
Birth date: 25.04.1980
E-mail:
Keywords: graph, network, algorythm, nonstandard reachability on graphs.
UDC: 519.1

Subject:

Graph theory.

   
Main publications:
  1. Erusalimskii Ya.M., Skorokhodov V.A., “Obschii podkhod k nestandartnoi dostizhimosti na grafakh”, Izvestiya vuzov. Sev.-Kavk. Region. Estest. Nauki, 2005, Spets. Vypusk. Psevdodifferentsialnye uravneniya i nekotorye problemy matematicheskoi fiziki.
  2. Skorokhodov V.A., “Dostizhimost na grafakh s ogranicheniem na prokhozhdenie po dugam i zavisimostyu vesov dug ot vremeni”, Izvestiya vuzov. Sev.-Kavk. Region. Estest. Nauki, 2009, № 6
  3. Erusalimskii Ya.M., Skorokhodov V.A., Kuzminova M.V., Petrosyan A.G., Grafy s nestandartnoi dostizhimostyu: zadachi, prilozheniya, Yuzhnyi federalnyi universitet, 2009
  4. Skorokhodov V.A., “Zadacha o pereraspredelenii resursov na grafakh s nestandartnoi dostizhimostyu”, Izvestiya vuzov. Sev.-Kavk. Region. Estest. Nauki, 2010, № 1

http://www.mathnet.ru/eng/person61836
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:skorokhodov.v-a

Publications in Math-Net.Ru
2016
1. V. A. Skorokhodov, “The problem of finding the threshold value in ergodic resource network”, UBS, 63 (2016),  6–23  mathnet  elib
2015
2. V. A. Skorokhodov, A. S. Chebotareva, “The maximal flow problem on networks with special conditions of flow distribution”, Diskretn. Anal. Issled. Oper., 22:3 (2015),  55–74  mathnet  mathscinet  elib; J. Appl. Industr. Math., 9:3 (2015), 435–446
2012
3. V. A. Skorokhodov, “Flows in generalized nets with related arcs”, Model. Anal. Inform. Sist., 19:2 (2012),  41–52  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020